Caffeine Allergy

Caffeine allergy is not to be confused with caffeine sensitivity. Drinking, touching, or smelling caffeine can induce allergic reactions in certain people leading to swelling of the throat, lip, tongue, face, itching, hives, etc. The effects may be either immediate or late. Severe allergic reaction like anaphylaxis is exhibited in some conditions. Such an event is life-threatening.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having persistent nausea after drinking coffee?

Query: Hi doctor, I have had persistent nausea for roughly 15 months now which from memory started on a holiday where I had drank coffee and ended up with anxiety symptoms. I have had heaps of testing done and an endoscopy actually found eosinophilic esophagitis (which is basically esophagitis caused from...  Read Full »


Dr. Amolkumar W. Diwan

Answer: Hello, Welcome to icliniq.com. Thanks for writing your query to me. After going through your history, it is very clear that what you described are totally two different issues. One thing is eosinophilic oesophagitis and second is caffeine sensitivity. I used the word sensitivity for caffeine beca...  Read Full »

How to calm down the allergic rashes in hands and arms?

Query: Hello doctor, I have been experiencing very itchy rashes on both my hands and a little bit on my arms for one week. I suspect that the cause of it was an allergic reaction from cold brew coffee. Before the rashes occurred, I was already experiencing some sort of dyshidrotic eczema on both hands. ...  Read Full »


Dr. Aisvareea

Answer: Hello, Welcome to icliniq.com. Yes, it looks like an allergic rash (attachment removed to protect patient identity). If it is present only over your upper limbs and not over the trunk it will subside. No need to worry, if you have stopped taking the allergic agent probably some allergen with the ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.